10.1002/(sici)1096-9853(19990410)23:4<375::aid-nag924>3.0.co;2-j
Doi:
10.1002/(sici)1096-9853(19990410)23:4<375::aid-nag924>3.0.co;2-j
Title:
Finite-element modelling of unbounded media, John P. Wolf and Chongmin Song, ISBN 0-471-961345, published by John Wiley & Sons, 1996
Author: Kausel, Eduardo
Year: 1999
Month: 04
Day: 10
Volume: 23
Issue: 4
First_page: 375
Last_page: 375
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: dd26ffff1d95658c976343415ae25033
Filesize: 29392
Timeadded: 2014-08-31 21:44:05
Journalid: 9917
Original Link: https://www.wenrao.com/i/2iQDnhVGRDQqtjPqR